TTPU

Connect

Utkir Safarov

NATURAL-MATHEMATICAL SCIENCE department​

Associate Professor

ACADEMIC DEGREE

PhD

Scopus Profile

Teaching Subjects

2012

PhD in Mathematics and Physics, National University of Uzbekistan

2008-2010

PhD student in Institute of Mathematics at the National University of Uzbekistan

2004-2006Master in Mathematics, Samarkand state University
2000-2004Bachelor in Mathematics, Samarkand state University

2017- to presentAssociate Professor at Turin polytechnic university in Tashkent, Uzbekistan
2014-2016Post-Doctoral Position in Institute of Mathematics  at the National University of Uzbekistan
2011-2013

Associate Professor of Department of  Probability Theory and Mathematical Statistics, Mathematics and Mechanics Faculty of Samarkand State University

2006-2007

Associate Professor of Department of  Probability Theory and Mathematical Statistics, Mathematics and Mechanics Faculty of Samarkand State University

 ARTICLES

1. A. Safarov: Conjugations Between Two Critical Circle Maps With Non-integer Exponents. Springer Proceedings in Mathematics & Statistics. Vol. 268, 153-168, 2018.

2. Dzhalilov, D. Mayer and U. Safarov. On the conjugation of piecewise smooth circle homeomorphisms with a finite number of break points. Nonlinearity, V. 28, pp. 2441-2459, 2015.

 3. A. Dzhalilov, D. Mayer, U.A. Safarov: Piecewise-Smooth Homeomorphisms of the Circle with several break points.  Izvestiya: Mathematics.-2012.-№ 1(76).-С. 94-112.

4. A. Safarov: Non rigidity of critical circle homeomorphisms. Uzbek Math. Journal. №2, p.134-136, 2017(in Russian).

5. A. Safarov: Invariant Probability Distributions of Critical Circle Homeomorphisms with infinity number of breaks. Dokl. Acad. Science Repub. Uzbekistan. №3, p. 6-8, 2017(in Russian).

 6. A. Safarov: Quasi-symmetric conjugations of critical circle homeomorphisms with infinity number of breaks. Dokl. Acad. Science Repub. Uzbekistan, Dokl. Acad. Science Repub. Uzbekistan №3, p. 6-9, 2016(in Russian)

 7. A. Safarov: Non rigidity of Р- circle homeomorphisms. Uzbek Mathematic Journal Vol. 3, 2015, pp.139-154(in Russian).

8. A. Safarov: Conjugations of circle homeomorphisms with several break points. Dokl. Acad. Science Repub. Uzbekistan, Vol. 4, 2014, pp. 3-5(in Russian).

9. Safarov U.A.: Invariant  Measure of  Circle  Homeomorphisms with several break points. Uzbek Mathematic Journal Vol. 2, 2010, pp.139-154(in Russian).

10. A. Safarov: Invariant Probability Distributions of Critical Circle Homeomorphisms with several break points. Uzbek Mathematic Journal Vol. 2, 2011, pp.128-144(in Russian).

11. K. Formanov, A.A. Dzhalilov, U.A. Safarov: Invariant Pprobability Distributions of Circle Homeomorphisms with several break points. Dokl. Acad. Science Repub. Uzbekistan, Vol. 3, 2009, pp. 3-6(in Russian).

 

ABSTRACTS 

12. A. Safarov: Singular Measures of Circle Homeomorphisms with Several Break Points. Modern problems mathematics, mechanics and information teghnologies: Abs. Int. Conf. Tashkent, 2008. pp. 246-247.

13. A. Safarov: Singular measure of critical circle homeomorphisms with several break points. International School and Foliations, Dynamical Systems, Singularity Theory and Perverse Sheaves: Abs. Int. Conf. Samarkand, 2009, pp. 59-63.

14. A. Safarov: Probability distributions of circle maps with several break points. Of the third congress of the world mathematical society of Turkic countries: Abs. Int. Conf. Almaty, 2009, p. 37.

15. A. Safarov: Critical circle homeomorphisms with several break points. Modern problems of applied mathematics and information technologies-Al Khorazmiy: Abs. Int. Conf. Tashkent, 2009, p. 44.

16. A. Dzhalilov, U.A. Safarov: Singular measure circle maps with singularity. International Conference on Diferential Equations and  Dynamical Systems, Abstracts, Suzdal, July 2-7, 2010. pp. 75-76.

17. A. Dzhalilov, U.A. Safarov: Singular distributions of probability of piecewise-smooth circle homeomorphisms with breaks. // Proceedings of Turin Polytechnic University in Tashkent 2012. C. 43-45.

18. A. Dzhalilov, U.A. Safarov: Singular conjugacies of circle homeomorphisms with several break points. Acta of Turin polytechnic university in Tashkent, Scientific –thechnical journal, N3, 2014.

19. Dzhalilov A.A., Safarov U.A.: On conjugations of circle homeomorphisms with singularities, «Actual problems of geometry and its applications», pp. 15-17, Tashkent, 27-28 October, 2014.

20. A. Safarov. Conjugations of critical circle homeomorphisms with breaks. Abstracts of the international conference “Algebra, Analysis and Quantum Probability”, Ташкент, September 10-12, 2015.

21. A. Safarov. Invariant probability measure of critical circle homeomorphisms with infinitely many of breaks. Abstracts of the republican scientific-applied conference “Statistics and its applications”. Tashkent, October 16-17, 2015.

22. A. Safarov: Density of two invariant probability measures of сircle homеomorphisms with break point. International Conference “On nonlinear analysis and its applications”, Uzbekistan, September 19-21, p. 122-123, 2016.

23. A. Safarov: Density of two invariant probability measures of sircle homomorphisms with break point. Abstracts of International Conference “On nonlinear analysis and its applications”. September 19-21, 2016, Samarqand, Uzbekiston.

24. A. Safarov. Circle homeomorphisms with two critical points of different orbits. STEMM joint conference Uzbekistan-Israel, may 13-17,2019.



45